MAUDE Adverse Event Report: HEART VALVES SANTA ANA RING 620RG23 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

HEART VALVES SANTA ANA RING 620RG23 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620RG
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this annuloplasty ring, this device was explanted and replaced with a bioprosthetic valve.No specific failure mechanism and no other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Added implant date and explant date.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RING 620RG23 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
HEART VALVES SANTA ANA
1851 e deere ave
santa ana CA 92705
MDR Report Key6630237
Report Number2025587-2017-00943
Device Sequence Number1081938
Product Code KRH
UDI-Device Identifier00613994758903
UDI-Public00613994758903
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/15/2018
Device Model Number620RG
Device Catalogue Number620RG23
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2017
Supplement Date Received by Manufacturer08/14/2017
08/14/2017
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date08/14/2017
09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR